# SDR HEEA955379

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 6220 · Main Rotor Head
- Part: Balljoint
- Part number: 117775P
- Condition: Worn
- Location: Starflex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON WORN. REPLACED WITH SERVICEABLE BALL JOINT.
